×

On P- and S-functions and related classes of \(n\)-dimensional nonlinear mappings. (English) Zbl 0247.65038


MSC:

65J05 General theory of numerical analysis in abstract spaces
47Hxx Nonlinear operators and their properties
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Varga, R., Matrix Iterative Analysis (1962), Prentice-Hall: Prentice-Hall Englewood Cliffs, N.J · Zbl 0133.08602
[2] Fiedler, M.; Pták, V., Czech. Math. J., 12, 382-400 (1962) · Zbl 0131.24806
[3] Fiedler, M.; Pták, V., Num. Math., 9, 163-172 (1966) · Zbl 0148.25801
[4] Kacurovskii, R., Uspehki Mat. Nauk., 15, 213-215 (1960)
[5] Minty, G., Duke Math. J., 29, 341-346 (1962) · Zbl 0111.31202
[6] Browder, F., Duke Math. J., 33, 557-567 (1963)
[7] Rheinboldt, W., Ges. f. Math. u. Datenverarbeitung, Tech. Rep. BMwF-GMD-23. Tech. Rep. BMwF-GMD-23, J. Math. Anal. Appl., 32, 274-307 (1970), Birlinghoven/Germany · Zbl 0206.46504
[8] SIAM J. Num. Anal., 9, 357-378 (1972) · Zbl 0243.65023
[9] Rheinboldt, W., On Classes of \(n\)-Dimensional Nonlinear Mappings Generalizing Several Types of Matrices, (Proc. Symp. on Num. Sol. of Part. Diff. Eqn. II (1971), Academic Press: Academic Press New York), 501-545 · Zbl 0253.65031
[10] Gale, D.; Nikaido, H., Mathem. Annalen, 159, 81-93 (1965) · Zbl 0158.04903
[11] Nikaido, H., Convex Structures and Economic Theory (1968), Academic Press: Academic Press New York · Zbl 0172.44502
[12] Karamardian, S., Num. Math., 12, 327-334 (1968) · Zbl 0167.48203
[13] Sandberg, I.; Willson, A., Bell Syst. Tech. J., 48, 1-34 (1969)
[14] Collatz, L., Arch. Math., 3, 365-376 (1952)
[15] Bers, L., J. Res. NBS, B51, 229-236 (1953) · Zbl 0053.40202
[16] Birkhoff, G.; Kellogg, R., Solution of Equilibrium Equations in Thermal Networks, (Proc. Symp. on Generalized Networks (1966), Brooklyn Polytechnic Press: Brooklyn Polytechnic Press Brooklyn, N.Y), 443-452 · Zbl 0183.44803
[17] Fan, Ky, Monatsh. Math., 62, 219-237 (1958) · Zbl 0081.25104
[18] Stiemke, E., Mathem. Annalen, 76, 340-342 (1915)
[19] Kakutani, S., Duke Math. J., 8, 457-459 (1941)
[20] Ortega, J.; Rheinboldt, W., Iterative Solution of Nonlinear Equations in Several Variables (1970), Academic Press: Academic Press New York · Zbl 0241.65046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.